The Annals of Applied Statistics

Discussion of: Brownian distance covariance

Peter J. Bickel and Ying Xu

Full-text: Open access

Article information

Source
Ann. Appl. Stat. Volume 3, Number 4 (2009), 1266-1269.

Dates
First available: 1 March 2010

Permanent link to this document
http://projecteuclid.org/euclid.aoas/1267453934

Digital Object Identifier
doi:10.1214/09-AOAS312A

Zentralblatt MATH identifier
05696872

Mathematical Reviews number (MathSciNet)
MR2752128

Citation

Bickel, Peter J.; Xu, Ying. Discussion of: Brownian distance covariance. The Annals of Applied Statistics 3 (2009), no. 4, 1266--1269. doi:10.1214/09-AOAS312A. http://projecteuclid.org/euclid.aoas/1267453934.


Export citation

References